Please use this identifier to cite or link to this item:
Title: Generalized coupled fixed points and its application to a class of systems of functional equations arising in dynamic programming
Authors: Harjani, J. 
Rocha, J. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Coupled fixed point
Dnamic programming
Functional equation
Teoría del punto fijo
Issue Date: 2015
Journal: Applied Mathematics and Computation 
Abstract: In this paper, we introduce the definition of generalized coupled fixed point in the space of the bounded functions on a set S and we prove a result about the existence and uniqueness of such points. As an application of our result, we study the problem of existence and uniqueness of solutions for a class of systems of functional equations which appears in dynamic programming.
ISSN: 0096-3003
DOI: 10.1016/j.amc.2015.06.124
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 268, p. 839-843
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.